Oh goodness can I relate to that! My exhusband up and pretty much abandoned me and my 3 girls for another woman. Talk about
devastating, it not only makes you feel like you are less of woman, but then trying to figure out how you are now going to provide for your family without the other income or support. All this happened about
18 years ago, but I still remember that pain. Hugs!
I would really suggest that you get in with your family doc and discuss your depression with him. I want you to remember that this is not your fault and you aren't crazy. What happens is the stress just continues to build up until eventually your serotonin levels in your brain get all out of whack. You are not crazy, this is a medical condition. And its going to possibly take some medication to help you get thru it. I was so like you in the days after the separation. I was like a robot, living my life like a robot, so I do understand how you are feeling. My doctor put me on Prozac and I took that for 2 years straight. It helped me to clear my thoughts and to be able to move forward in my life. I hope you will take the time to take care of you and get in with your family doc soon.
Gail*Nanners* Co-Moderator for Crohns Disease
Crohn's Disease for over 34 years. Currently on Asacol, Prilosec, Estrace, Prinivil, Diltiazem, Percoset prn for pain, Zofran, Phenergan, Probiotics, Calcium, Vit D, and Xanax prn. Resections in 2002 & 2005. Also diagnosed w/ Fibromyalgia, Osteoarthritis, & Anxiety. Currently my Crohns is in remission, but my joints are going crazy!